Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The second homology group of a group; relations among commutators


Author: Clair Miller
Journal: Proc. Amer. Math. Soc. 3 (1952), 588-595
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049191-5
MathSciNet review: 0049191
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of spaces, Ann. of Math. vol. 46 (1945) pp. 480-509. MR 0013312 (7:137g)
  • [2] -, Cohomology theory in abstract groups, I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [3] H. Hopf, Fundamentalgruppe und zweite Bettische Gruppe, Comment. Math. Helv. vol. 14 (1942) pp. 257-309. MR 0006510 (3:316e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049191-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society